Reply
Results 1 to 1 of 1
  1. #1
    Registered User C119's Avatar
    Join Date: Nov 2021
    Age: 52
    Posts: 1
    Rep Power: 0
    C119 is on a distinguished road. (+10)
    C119 is offline

    Quatepine, training performance and weight gain

    Hi there,

    I understand this may not be 'ideal' place to post this however I'm seriously struggling to find any other even slightly relevant platform to post on for help..

    I'm prescribed 25-50mg of Quatepine for day use (which I rarely take), for mood stabilisation, anxiety and 100mg daily at night for insomnia (which I take religiously as I struggle to sleep without it). For the most part, once the initial side effects wear off, it does help and do as its intended.

    However, there are certain side effects I struggle with to the point I'll reach my absolute maximum limit of weight gain and training being affected and just suddenly stop taking it cold turkey. Which I know is not good and what I'm hoping to avoid.

    I gain a minimum of 2-3KG regardless of dose (low as 25, high as 200), and when it begins to hit 5KG gain that is when I really start to struggle. (I have an ED back ground also).

    It affects my performance in training also which is a major issue for me as I rely on my training to help support healthy mental health too.

    I've asked my psychiatrist about this issue however she's been pretty reluctant to advise anything other than to stay on it. Which isn't all that helpful..

    So I've come here to ask kindly for anybody else's advice /guidance / experience on this issue or similar.

    Any and all comments gratefully received and hugely appreciated.


    Cheers!
    Reply With Quote

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
We support Ukraine and condemn war. Push Russian government to act against war. Be brave, vocal and show your support to Ukraine. Follow the latest news HERE